# SDR SWIA202055080

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 333 BETWEEN STGRS 20L/21L.  C-CHECK RO 1/5/2021.  REPLACED FRAME AT FS 333 STR 18L-21L, REF  DWG, REF CRJ 700 SRM AND REF CRJ700 SRM.  NO LEAKS NOTED AND COMPLIED WITH TASK CARD.
